Continuous rearrangements of the Haar system in $H_p$ for $0 < p < \infty$

Tom 189 / 2008

Krzysztof Smela Studia Mathematica 189 (2008), 189-199 MSC: 42C20, 43A17, 47B38. DOI: 10.4064/sm189-2-6

Streszczenie

We prove three theorems on linear operators $T_{\tau,p} : H_p({\cal B}) \to H_p$ induced by rearrangement of a subsequence of a Haar system. We find a sufficient and necessary condition for $T_{\tau,p}$ to be continuous for $0 < p < \infty$.

Autorzy

  • Krzysztof SmelaDepartment of Mathematics and Applied Physics
    Rzeszów University of Technology
    W. Pola 2
    35-959 Rzeszów, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek